MathSciNet Relay Station
MathSciNet bibliographic data
MR480478 (58 #641) 13C10 (14C99)
Gotzmann, Gerd Eine Bedingung für die Flachheit und das Hilbertpolynom eines graduierten Ringes. (German) Math. Z. 158 (1978), no. 1, 61–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement